# SDR SWIA202158208

- Difficulty date: April 3, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 34,764 hours, 33,747 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RIGHT WING, AILERON HINGE FITTING #1 (MOST INBD), HAS GOUGING (MARKED)     (C-CHECK RO 5/16/2021)    REMOVED GOUGE ON *RIGHT WING, AILERON HINGE FITTING #1 (CENTER OTBD) REF CRJ-200-SRM 51-12-00. BLENDED AREA FOR TO BE OUT OF LIMITS REF CRJ-200-SRM 57-51-14. REPAIRED RIGHT WING, AILERON HINGE FITTING #1 REF REO 601R-57-51-946 REV -- DATED 2021-04-13. SEE CONTINUTION CARD FOR DETAILS
